# SDR R61A2023081400430

- Difficulty date: August 14, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 46,610 hours, 28,450 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Zone 500
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL IMBALANCE MESSAGE CROSSFEED LOW 2 FUEL GAUGE. CONTINUED LOSING FUEL AT A RATE OF APPROXIMATELY 10 LBS PER 10-20 SECONDS. FUEL LEAK SUSPECTED. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. OPERATIONAL CHECK OF FUEL CROSS FEED GOOD AT THIS TIME, ALSO NO LEAKS FOUND.
